J. Comp. Math., 3 (1985), pp. 298-314.

Numerical Solution Of The Reaction-Diffusion Equation

Ben-Yu Guo 1

1 Shanghai University of Science and Technology, China

Received 1980-12-15 Revised Online 2006-11-24


In this paper, we consider the numberical solution for the reaction-diffusion equation. A finite difference scheme and the basic error equality are given. Then the error estimations are proved for the periodic problem with v(x,t)$\geq 0$, the first and second boundary value problems with $v(x,t)\geq v_0›0$, and for $v(U)\geq v_0›0$.Under some conditions such estimations imply the stabilities and convergences of the schemes.

Key words:


The Global Science Journal